# SDR SCNA20220414029

- Difficulty date: April 4, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N7949A
- Make and model: Boeing 737-86N
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  RH GALLEY EMERGENCY LIGHT INOP  RESOLUTION:  R&R RH EMERGENCY BATTERY PACK POWER SUPPLY PER AMM 33-51-06. OPS CHECK GOOD.
